At mt last physical my TSH showed an 11. My doctor increased my synthyroid,which has been at .88 msg for 11yrs. He put my dose at .100mcg.I had gained 8 lbs this past yr. sluggish and had many stressers. Family health issues and 3 deaths in family.
I was treated for Graves Disease 37 yrs ago. w/RAI treatment. Have had to have several adjusts during the course of these years. My gyn started me on premarin vag cream used 2 xs a week for extreme vaginal pain and burning in 2002. I now use sporadicly. I also for years have taken 1 Soy Isoflavone Genestin Diazide, a natural plant estrogen tablet, low dose, since menopause at age 51. Now in day 2 of increaased treatment I have had some vaginal discharge of mucos and tinged w/a pale brownish color. It comes and goes..Also I have tender breasts as if menstral. I plan on talking to my attending doc. And I HAVE NEVER HAD ANY DISCHARGE SYMPTOMS EVER ON ALTERING DOSES.....NOT UNTILL NOW W/INCREASED SYNTHYROID DOSE> Is this something that is ever known to happen due to the endocrin changes when increasing synthroid. My PAPS have always shown as negative? I am 66 years old. I see my GYN in 2 weeks for an exam as per normal schedule. Have you ever heard of such a happening? I am in a some distress as to this as when any dosed were increased after menapause I NEVER experienced this. ITS quite disturbing to feel menstral cyclic again.
I have been on 3 different antibiotic treatments this summer..... I DID not take anything to prevent Yeast Infection.... I just thought of this NOW.... What I may well have is a YEAST infection..as I have the last month shown severe burning and itching.....how stupid not to have thought.....GOT some monistat to use.... and will see gyn doc 23 Oct.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.